# SDR SWAA2025111735509

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 9,375 hours, 4,679 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA SMELLED A SLIGHT ODOR OF PLASTIC.   PERFORMED CONDITIONAL INSPECTION FOR FUMES IN CABIN IAW MM 05-51-56.  NO ABORMAL SMELLS OR DEFECTS NOTED AT THIS TIME.
